# SDR DALA2023080806431

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 88,655 hours, 16,152 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 ON PDC FOUND LT LOWER WING LUBE ACCESS PANEL 521AKB MISSING. CORRECTIVE ACTION: DEFER MISSING LUBE ACCESS PANEL 521AKB ON LOWER LEFT WING TO B767-400 CDL 57-41-04 (9966792)
